# SDR SIMA2020061118010

- Difficulty date: March 18, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR BETWEEN FRAMES 13 AND 14 AND STRINGERS 20R AND 18L HAS SURFACE CORROSION.  C/W REPAIR IAW ERS-EM-53MR-3758 PART B.  TDMI RESTORED.
